Vol. 4, No. 7, 2010

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 11
Issue 4, 767–1007
Issue 3, 505–765
Issue 2, 253–503
Issue 1, 1–252

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
Cover
Editorial Board
Editors' Addresses
Editors' Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Hochschild cohomology and homology of quantum complete intersections
821–838

Steffen Oppermann

Meromorphic continuation for the zeta function of a Dwork hypersurface
839–854

Thomas Barnet-Lamb

Equations for Chow and Hilbert quotients
855–885

Angela Gibney and Diane Maclagan

Haglund–Haiman–Loehr type formulas for Hall–Littlewood polynomials of type $B$ and $C$
887–917

Cristian Lenart

On exponentials of exponential generating series
919–942

Roland Bacher

On families of $\varphi,\Gamma$-modules
943–967

Kiran Kedlaya and Ruochuan Liu